Monday, January 3, 2011

A dire warning

Not to be pessimistic or anything, but life basically consists of us making a big honkin' bonerrific heapin' heap of mistakes.  Take mine this morning.  I woke up with a bad headache, and decided - call it the folly of youth - to take headache medicine.

Now I had actually had this headache the night before, too, which meant I had already taken two pills in the last 24 hours.  Turns out that more than two aspirin tablets in a 24-hour period equals SERIOUSLY BAD JUJU, as evidenced by the following verbatim warning on the bottle:

"WARNING WARNING WARNING!!! Take more than 2 tablets in 24-hours and PERISH OF LIVER FAILURE OF THE LIVER, YOU FESTERING LITTLE WAD OF CAT-BOX DEPOSIT! Oh, wait, BWA HA HA, TOOOO LATE, because you ALREADY TOOK THE EXTRA PILLS!!!! DIE DIE DIE DIE DIE!!!! Ask a doctor if side effects occur."

Yes, well, I certainly learned MY lesson for the day, didn't I? Meanwhile, I'm spreading the word, so that those of you who can still be saved will know the dangers of ingesting medicine in order to feel better.  To think that this kind of thing can happen in America.

For those of you who work visually, here's a handy-dandy ...

Cautionary Guide to the UNSPEAKABLE HORRORS THAT WILL APPEAR ON YOUR LIVER

... if you take more than 2 aspirin tablets in 24 hours, you fool:

After 3 pills:
4 pills:

5 pills:

6 pills:


Just my little public service announcement for the day.  I consider it giving back to the community.  Happy new year.

4 comments:

Rob T Firefly said...

One time I had a headache and there was nothing in the house I could take for it except my sister's Midol. I don't know quite what the result was on a biochemical level, but I assume it involved frequent double-checking of maps and stopping to ask for directions.

The Old Wolf said...

*immediately takes 6 aspirin and hopes that such kawaii cuteness appears on liver*

Holly said...

are you sure that was aspirin you took?

gee1a said...

I love it! Meowth my favorite. Very cute and funny.